Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 54 found articles
 
 
  A class of quasi Bézier curves based on hyperbolic polynomials
 
 
Title: A class of quasi Bézier curves based on hyperbolic polynomials
Author: Shen, Wan-qiang
Wang, Guo-zhao
Appeared in: Journal of Zhejiang University. Science A, Applied Physics and Engineering
Paging: Volume 6 (2005) nr. supplement-1 pages 116-123
Year: 2005
Contents:
Publisher: Zhejiang University Press, Hangzhou
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 54 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands